Comptes Rendus
Combinatorics, Probability Theory
Dual Grothendieck polynomials via last-passage percolation
Comptes Rendus. Mathématique, Volume 358 (2020) no. 4, pp. 497-503.

The ring of symmetric functions has a basis of dual Grothendieck polynomials that are inhomogeneous K-theoretic deformations of Schur polynomials. We prove that dual Grothendieck polynomials determine column distributions for a directed last-passage percolation model.

L’anneau de fonctions symétriques a une base de polynômes de Grothendieck duales qui sont des déformations K-théoriques non homogénes des polynômes de Schur. Nous prouvons que les polynômes de Grothendieck duales déterminent distributions des colonnes pour un modèle de percolation dirigée de dernier passage.

Received:
Revised:
Accepted:
Published online:
DOI: 10.5802/crmath.67
Classification: 05E05, 60K35, 60C05
Damir Yeliussizov 1

1 Kazakh-British Technical University, 59 Tole bi st, Almaty 050000, Kazakhstan
License: CC-BY 4.0
Copyrights: The authors retain unrestricted copyrights and publishing rights
@article{CRMATH_2020__358_4_497_0,
     author = {Damir Yeliussizov},
     title = {Dual {Grothendieck} polynomials via last-passage percolation},
     journal = {Comptes Rendus. Math\'ematique},
     pages = {497--503},
     publisher = {Acad\'emie des sciences, Paris},
     volume = {358},
     number = {4},
     year = {2020},
     doi = {10.5802/crmath.67},
     language = {en},
}
TY  - JOUR
AU  - Damir Yeliussizov
TI  - Dual Grothendieck polynomials via last-passage percolation
JO  - Comptes Rendus. Mathématique
PY  - 2020
SP  - 497
EP  - 503
VL  - 358
IS  - 4
PB  - Académie des sciences, Paris
DO  - 10.5802/crmath.67
LA  - en
ID  - CRMATH_2020__358_4_497_0
ER  - 
%0 Journal Article
%A Damir Yeliussizov
%T Dual Grothendieck polynomials via last-passage percolation
%J Comptes Rendus. Mathématique
%D 2020
%P 497-503
%V 358
%N 4
%I Académie des sciences, Paris
%R 10.5802/crmath.67
%G en
%F CRMATH_2020__358_4_497_0
Damir Yeliussizov. Dual Grothendieck polynomials via last-passage percolation. Comptes Rendus. Mathématique, Volume 358 (2020) no. 4, pp. 497-503. doi : 10.5802/crmath.67. https://comptes-rendus.academie-sciences.fr/mathematique/articles/10.5802/crmath.67/

[1] Yuliy Baryshnikov GUEs and queues, Probab. Theory Relat. Fields, Volume 119 (2001) no. 2, pp. 256-274 | DOI | MR | Zbl

[2] Alexei Borodin; Andrei Okounkov A Fredholm determinant formula for Toeplitz determinants, Integral Equations Oper. Theory, Volume 37 (2000) no. 4, pp. 386-396 | DOI | MR | Zbl

[3] Anders S. Buch A Littlewood–Richardson rule for the K-theory of Grassmannians, Acta Math., Volume 189 (2002) no. 1, pp. 37-78 | DOI | MR | Zbl

[4] Kurt Johansson Shape fluctuations and random matrices, Commun. Math. Phys., Volume 209 (2000) no. 2, pp. 437-476 | DOI | MR | Zbl

[5] Kurt Johansson Discrete orthogonal polynomial ensembles and the Plancherel measure, Ann. Math., Volume 153 (2001) no. 1, pp. 259-296 | DOI | MR | Zbl

[6] Kurt Johansson Random growth and random matrices, 3rd European congress of mathematics (ECM) (Progress in Mathematics), Volume 201, Birkhäuser, 2001, pp. 445-456 | DOI | MR | Zbl

[7] Thomas Lam; Pavlo Pylyavskyy Combinatorial Hopf algebras and K-homology of Grassmannians, Int. Math. Res. Not., Volume 2007 (2007) no. 24, rnm125, 48 pages | MR | Zbl

[8] Cristian Lenart Combinatorial aspects of the K-theory of Grassmannians, Ann. Comb., Volume 4 (2000) no. 1, pp. 67-82 | DOI | MR | Zbl

[9] Andrei Okounkov; Nikolai Reshetikhin Correlation function of Schur process with application to local geometry of a random 3-dimensional Young diagram, J. Am. Math. Soc., Volume 16 (2003) no. 3, pp. 581-603 | DOI | MR | Zbl

[10] Dan Romik The surprising mathematics of longest increasing subsequences, Institute of Mathematical Statistics Textbooks, 4, Cambridge University Press, 2015 | MR | Zbl

[11] Timo Seppäläinen Lecture notes on the corner growth model (2009) (unpublished notes, available at https://www.researchgate.net/publication/228814673_Lecture_Notes_on_the_Corner_Growth_Model)

[12] Craig A. Tracy; Harold Widom On the distributions of the lengths of the longest monotone subsequences in random words, Probab. Theory Relat. Fields, Volume 119 (2001) no. 3, pp. 350-380 | DOI | MR | Zbl

[13] Damir Yeliussizov Duality and deformations of stable Grothendieck polynomials, J. Algebr. Comb., Volume 45 (2017) no. 1, pp. 295-344 | DOI | MR | Zbl

[14] Damir Yeliussizov Enumeration of plane partitions by descents (2019) (https://arxiv.org/abs/1911.03259)

[15] Damir Yeliussizov Random plane partitions and corner distributions (2019) (https://arxiv.org/abs/1910.13378)

[16] Damir Yeliussizov Symmetric Grothendieck polynomials, skew Cauchy identities, and dual filtered Young graphs, J. Comb. Theory, Ser. A, Volume 161 (2019), pp. 453-485 | DOI | MR | Zbl

[17] Damir Yeliussizov Positive specializations of symmetric Grothendieck polynomials, Adv. Math., Volume 363 (2020), 107000, 35 pages | MR | Zbl

Cited by Sources:

Comments - Policy